EconPapers    
Economics at your fingertips  
 

On identification of continuous time stochastic processes

Jeremy Berkowitz

No 2000-07, Finance and Economics Discussion Series from Board of Governors of the Federal Reserve System (U.S.)

Abstract: In this note we delineate conditions under which continuous time stochastic processes can be identified from discrete data. The identification problem is approached in a novel way. The distribution of the observed stochastic process is expressed as the underlying true distribution, f, transformed by some operator, T. Using a generalization of the Taylor series expansion, the transformed function T f can often be expressed as a linear combination of the original function f. By combining the information across a large number of such transformations, the original measurable function of interest can be recovered.

Keywords: Interest rates; Asset pricing; Econometric models (search for similar items in EconPapers)
Date: 2000
New Economics Papers: this item is included in nep-ecm and nep-fin
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.federalreserve.gov/pubs/feds/2000/200007/200007abs.html (text/html)
http://www.federalreserve.gov/pubs/feds/2000/200007/200007pap.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedgfe:2000-07

Access Statistics for this paper

More papers in Finance and Economics Discussion Series from Board of Governors of the Federal Reserve System (U.S.) Contact information at EDIRC.
Bibliographic data for series maintained by Ryan Wolfslayer ; Keisha Fournillier ().

 
Page updated 2025-03-31
Handle: RePEc:fip:fedgfe:2000-07